# SDR AALA202412105317

- Difficulty date: December 9, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 88,296 hours, 11,356 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: H3160623A
- Condition: Binding
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FDCR DOOR IS DIFFICULT TO OPEN. MAINTENANCE REPLACED FDCR LATCH IAW AMM 25-29-01.
